Hi Lynnette, You mentioned fog. Girlfriend I told a friend of my that my doctor said my short term memory loss ( fog) was probably caused by one of two things. She asked me what they were. guess what>>>>>>>>I couldn't remember! LOL.
But seriously he said xanax or not using my cpap could cause it. He isnt a rheumy he is the head of the pulmonary department. funny how dr. all think it has to be somthing they know about
. Anyway I'm glad you are feeling better and I agree with the others take it slow and don't over do it even if you feel you can because it's close but not quiet a miracle drug. you will pay for it. I know it's hard because you just want to feel normal for a change. just make sure not to add insult to injury.
keep us imformed
Possible scleroderma. stage 4 COPD, sleep apnea, Osteoporosis,osteoarthritis
Prednisone,plaquanil400mg,azythromyacin,vicodin 4x5mg,Evista60mg, Effexor 150mg,Xanax 1.0 x3,Singular,nitro spray, provigil 200mg spirivia,aciphex,lasix ,pot.chlor.,B12 ,iNDEROL
Bear ye one another's burdens
Galatians 6:2 KJV